MAUDE Adverse Event Report: Philips Medizin Systeme Böblingen GmbH Patient Information Center iX; Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)

Philips Medizin Systeme Böblingen GmbH Patient Information Center iX; Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)
Model Number 4.5
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint on a patient information center ix indicating that the heartrate measurement for a patient was inaccurate (20-30 bpm).An mx40 was being used for ecg monitoring and when the accuracy was doubted, it was switched for an mp5; however, the heartrate was still low.Biomed tested both monitors and found both to be accurate.The patient was placed on an ecg cart for analysis, and the heartrate was found to be approximately 80 bpm.The device was in use on a patient at time of event, there was no adverse event reported.
 
Additional Manufacturer Narrative
Analysis was performed by remote clinical support personnel which included remote trouble shooting, walking through testing with simulator and review of settings, including star arrhythmia monitoring setup.The results of the analysis confirmed the device was working accurately; however, the qrs threshold was noted to be high (300uv) instead of low (150uv).Based on the results of the analysis, the product was confirmed to be operating per specifications, and the cause of the reported problem was related to incorrect qrs threshold setting.The customer was provided with the quick guide as well as the star arrhythmia monitoring guide.The issue was resolved by changing the qrs threshold from high (300 uv) to low (150uv).After correction, the ecg beats and rhythm measurement were working as expected.A review of the service history for this device shows the problem has not been reported again for this device.Based on the information available and results of additional analysis, no further action is necessary at this time.If additional information is received, the complaint file will be reopened for further investigation.

Brand Name
Patient Information Center iX
Common Device Name
Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)
Manufacturer (Section D)
Philips Medizin Systeme Böblingen GmbH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
Philips Medizin Systeme Böblingen GmbH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
+49(703)14632031
MDR Report Key50807601
Report Number9610816-2026-101935
Device Sequence Number21480261
Product Code MHX
UDI-Device Identifier00884838127074
UDI-Public(01)00884838127074(10)4.5.1.0
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K211900
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4.5
Device Catalogue Number866389
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/19/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown